# SDR SRAA69604

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Hsg
- Part number: 582855
- Condition: Damaged
- Location: Nr 1 Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL OUT OF GAL NR 1 PROPELLER WENT TO 104 PERCENT RPM (PTICH LOCKED).  NR 1 ENGINE WAS SHUT DOWN AND TAKEOFF ABORTED, AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT.  FOUND NR 1 PROP VALVE HOUSING HAD METAL SHAVINGS.  REPLACED NR 1 PROPELLER ASSEMBLY PER J/C 6101, 6101-1 AND PERFORMED ENGINE RUN UP PER J/C 7101 AND 7101-2 OPS CHECKED GOOD.  (M)
